Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Spotting and bleeding twice in a month. Why frequent urination? Why pain in neck and swollen throat?

For the first time this month I had to periods one on the 2nd and the other on the 14th.. ever since the 14th I have been bleeding and having alot of spotting.. My doctor told me to start birth control so thta it can regulate because I have a history of abnormal periods such as skipping months. I started the birth control ( nuvaring ) it seems like from there it hit rock bottom. I think now I have a UTI .. I thought thecrazy symptoms such as frequent urination and minor burning when urination and spotting came from the birth control. It has gotteo bad that I have taken the nuvaring out and I feel a little relieved.. However iI still was having the same symptoms but not as intense. So I started to drink Cranberry Juice because I figured its a denfinatly UTI. I am still bleeding off and on and the bathroom runs have decreased a little bit. Now for some reason Im having pains in my neck and throat as if it swollen.. I not sure what the reason for any of this.. I really would like to understand what this can be caused by.
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi, your throat and neck pain is not related to UTI.
U might have had mild throat congestion or may be infection in throat
Fir bogh conditions consult doctor and take medicine. All these are prescription medications so do consult.
Answered: Sun, 9 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor